MAUDE Adverse Event Report: K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB

K-C AFC MANUFACTURING, S. DE R.L. DE C.V U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Model Number SUPER
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record (dhr) and supporting quality records confirmed no anomalies that may have caused or contributed to the malfunction.
 
Event or Problem Description
This is a non-us event.This occurred in (b)(6).Consumer reported the string was not available for removal therefore she had to manually remove the pledget from her vaginal cavity.She alleged the string was stuck to the pledget.She was able to remove the pledget in one piece and did not seek medical attention.She did not experience any adverse health effects.
 
Additional Manufacturer Narrative
New information: b5: companion samples were received for evaluation.No product defects or abnormalities were observed.D10: device available for evaluation and returned to manufacturer.G7: follow-up 1.H2: follow-up type.H3: device evaluated by manufacturer.
 
Event or Problem Description
Companion samples were received for evaluation.No product defects or abnormalities were observed.

Brand Name
U BY KOTEX CLICK : TAMPON, MENSTRUAL, UNSCENTED : HEB
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED
Manufacturer (Section D)
K-C AFC MANUFACTURING, S. DE R.L. DE C.V
calzada industrial de las maquiladoras #87
nuevo nogales
nogales, sonora mexico 84094
MX  84094
MDR Report Key10556744
Report Number3011109575-2020-01738
Device Sequence Number2670498
Product Code HEB
UDI-Device Identifier00036000490305
UDI-Public036000490305
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSUPER
Device Lot NumberNN006014C1606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/07/2020
Supplement Date Received by Manufacturer10/23/2020
Initial Report FDA Received Date09/18/2020
Supplement Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR